# SDR YENA2025031900271

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N993JE
- Make and model: Airbus A321-231
- Aircraft serial: 08143
- Aircraft time: 28,630 hours, 5,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A10580RP
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 64,685 hours, 22,181 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT#815, JFK-SFO. 'AFTER PARKING AT GATE AFT LEFT DOOR SLIDE DEPLOYED;  REMOVED  AND  REPLACED   DOOR  4L  SLIDE  RAFT  AFT  IAW AMM  25-62-44-400.'
